# SDR AALA20040940

- Difficulty date: September 3, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - UNABLE TO RETRACT LANDING GEAR ON TAKEOFF.  RETURNED AND LANDED JFK WITHOUT INCIDENT.  REPLACED RIGHT GEAR SENSORS AND TARGET BRACKET ASSEMBLY AND ACCOMPLISHED GEAR RETRACTION TEST PER M/M.  SYSTEM GROUND CHECKED NORMAL.
